| Model Number |
72202615 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during an unspecified procedure, the twinfix anchor broke.Half the anchor was left in the patient.The procedure was completed without surgical delay using a back-up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that tensile strength requirements are specified.A material certificate of analysis (coa) is required for raw material.A clinical review states that there is potential risk for tissue inflammation and/or pain.No further clinical/medical assessment is warranted at this time.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.H11: correction in h6 (health effect - impact code).